# SDR AALA202507144257

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 28,867 hours, 11,389 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 10743
- Condition: Faulted
- Location: Zone 100
- Part time: 17,490 hours, 7,826 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT EXTRACT FAULT ECAM DURING DESCENT. SLIGHT VIBRATION AND ODOR JUST PRIOR TO ECAM. MAINTENANCE REPLACED EXTRACT BLOWER FAN (18HQ) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51 WITH NO FAULTS NOTED.
